Narrow Results Clear All
- Communication Improvement 1
- Education and Training 1
- Error Reporting and Analysis 2
- Human Factors Engineering 1
- Quality Improvement Strategies 1
- Specialization of Care 1
- Technologic Approaches 2
Search results for "Audiovisual"
Luby R. KETV. Omaha, NE. March 31, 2010.
This news piece focuses on a heparin overdose that resulted in the death of a toddler.
Audiovisual > Audiovisual Presentation
Rockville, MD: Agency for Healthcare Research and Quality, August 2010. AHRQ Publication No. 09-0086-C.
This guide provides information for consumers taking the blood thinner, warfarin.
Phend C. MedPage Today. November 26, 2007.
Within the context of a recent high-profile heparin error, this article reports on systems and protocols available to prevent medication errors. Interviews with three patient safety experts are available alongside the article via streaming audio.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; February 6, 2007.
This announcement alerts health care providers to the potential for life-threatening errors involving two heparin products and provides recommendations to minimize mistakes.